# SDR SB06053

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE LEFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE CLEANED CORROSION FROM BULBS AT LEFT EXTERIOR OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
